# SDR DALA1125989871

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1079 TO 1118 LBL 56 Z-ANGLE BROKEN SEVERAL PLACES AT FASTENER HOLES CPCP TASK 58-53310.  REMOVED & REPLACED SECTION OF Z-ANGLE STATION 1079-1125 LBL 56 IAW DC9SRM 51-30-02 & 51-30-05 P/N 4616493.  FABBED REPAIR SPLICE FO Z-ANGLE FROM .050 7075T6 IAW DC9 SRM A-53-20-01-801-603A-A.  INSTALLED SPLICE IAW DC9 SRM 51-30-05.
